Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 74, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 30, 2015, 6:11 PM EDT for Berkeley County, Colleton County, Dorchester County, South Carolina. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 6:11 PM EDT (22:11 UTC)
- Expired
- Jun 30, 2015, 7:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 98 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:15 PM EDT | TSTM WND DMG | 2 S Cottageville, SC | SC STATE HWY PATROL REPORTS TREE DOWN ACROSS ROAD IN 800 BLOCK OF BAMA ROAD |
| Jun 30, 6:16 PM EDT | TSTM WND DMG | 2 Ene Eadytown, SC | THE SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN NEAR THE INTERSECTION OF SC 45 AND EDGEWATER ROAD. |
| Jun 30, 6:39 PM EDT | TSTM WND DMG | 3 N Jedburg, SC | SC STATE HWY PATROL REPORTS TREE DOWN ON INTERSTATE 26 WESTBOUND NEAR MILE MARKER 192 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
887
WUUS52 KCHS 302211
SVRCHS
SCC015-029-035-302315-
/O.NEW.KCHS.SV.W.0074.150630T2211Z-150630T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
611 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
DORCHESTER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 715 PM EDT
* AT 610 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF MANNING TO NEAR ROUND O...MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...SUMMERVILLE...GOOSE CREEK...
HANAHAN...MONCKS CORNER...SLANDS BRIDGE AND NAVAL WEAPONS STATION
CHARLESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3349 7995 3332 7974 3324 7953 3292 7984
3288 7996 3300 8005 3302 8016 3301 8018
3298 8011 3298 8013 3293 8008 3287 8018
3282 8016 3286 8040 3273 8045 3268 8063
3327 8034 3330 8025 3350 8012
TIME...MOT...LOC 2210Z 263DEG 46KT 3371 8003 3298 8055
HAIL...0.75IN
WIND...60MPH
$$
FWA3 follow-up statements
622
WWUS52 KCHS 302232
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
632 PM EDT TUE JUN 30 2015
SCC015-029-035-302315-
/O.CON.KCHS.SV.W.0074.000000T0000Z-150630T2315Z/
COLLETON SC-DORCHESTER SC-BERKELEY SC-
632 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR COLLETON...DORCHESTER AND BERKELEY COUNTIES...
AT 632 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALTERS TO 6 MILES NORTHEAST OF JACKSONBORO...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...SUMMERVILLE...GOOSE CREEK...
HANAHAN...MONCKS CORNER...SLANDS BRIDGE AND NAVAL WEAPONS STATION
CHARLESTON.
MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3349 7995 3332 7974 3324 7953 3292 7984
3288 7996 3300 8005 3302 8016 3301 8018
3298 8011 3298 8013 3293 8008 3287 8018
3282 8016 3286 8040 3273 8045 3268 8063
3327 8034 3330 8025 3350 8012
TIME...MOT...LOC 2232Z 277DEG 37KT 3358 7988 3285 8040
HAIL...0.75IN
WIND...60MPH
$$
FWA982
WWUS52 KCHS 302249
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
649 PM EDT TUE JUN 30 2015
SCC029-302258-
/O.CAN.KCHS.SV.W.0074.000000T0000Z-150630T2315Z/
COLLETON SC-
649 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER...ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHERN COLLETON COUNTY UNTIL 730 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN SOUTH CAROLINA.
LAT...LON 3349 7995 3332 7974 3324 7953 3292 7984
3288 7996 3300 8005 3302 8016 3301 8018
3298 8011 3298 8013 3293 8008 3287 8018
3282 8016 3285 8035 3327 8034 3330 8025
3350 8012
TIME...MOT...LOC 2248Z 262DEG 35KT 3357 7979 3284 8027
$$
SCC015-035-302315-
/O.CON.KCHS.SV.W.0074.000000T0000Z-150630T2315Z/
DORCHESTER SC-BERKELEY SC-
649 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR DORCHESTER AND BERKELEY COUNTIES...
AT 648 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SALTERS TO DELEMAR CROSSROADS...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...SUMMERVILLE...GOOSE CREEK...
HANAHAN...MONCKS CORNER...SLANDS BRIDGE AND NAVAL WEAPONS STATION
CHARLESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3349 7995 3332 7974 3324 7953 3292 7984
3288 7996 3300 8005 3302 8016 3301 8018
3298 8011 3298 8013 3293 8008 3287 8018
3282 8016 3285 8035 3327 8034 3330 8025
3350 8012
TIME...MOT...LOC 2248Z 262DEG 35KT 3357 7979 3284 8027
HAIL...<.75IN
WIND...60MPH
$$
FWA027
WWUS52 KCHS 302306
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
706 PM EDT TUE JUN 30 2015
SCC015-035-302315-
/O.EXP.KCHS.SV.W.0074.000000T0000Z-150630T2315Z/
DORCHESTER SC-BERKELEY SC-
706 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR DORCHESTER AND BERKELEY
COUNTIES WILL EXPIRE AT 715 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN SOUTH CAROLINA.
LAT...LON 3349 7995 3332 7974 3324 7953 3292 7984
3288 7996 3300 8005 3302 8016 3301 8018
3298 8011 3298 8013 3293 8008 3287 8018
3282 8016 3285 8035 3327 8034 3330 8025
3350 8012
TIME...MOT...LOC 2302Z 263DEG 46KT 3357 7979 3284 8027
$$
FWAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:12 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 30, 4:12 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 412 PM EDT TUE JUN 30 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL RESIDE ACROSS THE AREA WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... TONIGHT...THE FORECAST AREA WILL RESIDE ON THE WESTERN PERIPHERY OF ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH BECOMES MORE PRONOUNCED INLAND. MEANWHILE ALOFT...A MID LEVEL TROUGH WILL CONTINUE TO ENCOMPASS THE EASTERN HALF OF THE COUNTRY WITH SHORTWAVE ENERGY PROGGED TO APPROACH AND CROSS THE FORECAST AREA THIS EVENING INTO TONIGHT. LATE THIS AFTERNOON...SHOWERS AND THUNDERSTORMS ARE BEGINNING TO MOVE INTO THE FORECAST AREA FROM THE WEST. SPC MESOANALYSIS SHOWS MLCAPE RANGING FROM AROUND 1000 J/KG ACROSS OUR NORTHERN ZONES...TO NEAR 2000 J/KG IN THE SOUTH. THIS IN COMBINATION WITH BULK LAYER SHEAR ON THE ORDER OF 25-30 KT WILL SUPPORT A FEW STRONGER TO SEVERE STORMS. ONE FACTOR THAT MAY HINDER SEVERE POTENTIAL IS THE UNIMPRESSIVE MID LEVEL LAPSE RATES THAT ARE CURRENTLY -5.5 TO -6 C/KM. THE PRIMARY THREAT WITHIN STRONGER STORMS WOULD BE DAMAGING WIND GUSTS SEEING DCAPE VALUES IN EXCESS OF 1000 J/KG AND DRY SUB-CLOUD LAYER AIR. LARGE HAIL WILL BE POSSIBLE AS WELL BUT OVERALL IT IS EXPECTED TO BE MORE OF A WIND EVENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR SOUTHEAST GEORGIA AND FAR SOUTHERN SC COUNTIES WHERE BETTER THERMODYNAMICS ARE LOCATED UNTIL 8 PM THIS EVENING. LATER TONIGHT...CLOUD COVER AND CONVECTIVE ACTIVITY/SEVERE THREAT IS LARGELY EXPECTED TO DIMINISH BY 03Z AS THE SHORTWAVE PUSHES OFF THE COAST. LOW TEMPERATURES WILL RANGE FROM AROUND 70 INLAND TO MID 70S AT THE BEACHES. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY...A DEEP AREA OF LOW PRESSURE WILL TRACK OVER THE GREAT LAKES REGION MIDWEEK WITH A TROUGH AXIS THAT EXTENDS SOUTHWARD NEAR THE SOUTHEASTERN UNITED STATES. THIS TROUGH SHOULD SLIGHTLY ENHANCE A PIEDMONT TROUGH CURRENTLY POSITIONED INLAND WHILE A SUBTLE H5 SHORTWAVE ROUNDS THE BASE OF THE TROUGH CENTERED TO OUR NORTH. FORCING SHOULD BE ENOUGH FOR A FEW SHOWERS AND/OR THUNDERSTORMS DURING PEAK HEATING HOURS. HOWEVER...COVERAGE WILL BE LIMITED GIVEN A DOWNSLOPING WIND COMPONENT ASSOCIATED WITH A WESTERLY FLOW ALOFT. HIGH TEMPS ARE EXPECTED TO PEAK IN THE LOW TO MID 90S...WARMEST INLAND. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S AWAY FROM THE COAST. THURSDAY AND FRIDAY...THE AREA WILL REMAIN POSITIONED BETWEEN A WEAK SFC TROUGH INLAND AND SFC HIGH PRESSURE OVER THE WESTERN ATLANTIC. THE PATTERN WILL FAVOR MORE OF A SOUTHWEST FLOW THAT RETURNS GREATER MOISTURE TO THE SOUTHEASTERN UNITED STATES THROUGH LATE WEEK. PWATS NEAR 2.0 INCHES DURING PEAK HEATING HOURS WILL BE SUFFICIENT TO SUPPORT CHANCES OF SHOWERS AND/OR THUNDERSTORMS ON THURSDAY. A SLIGHT AMPLIFICATION OF A MID LVL TROUGH CENTERED WELL TO OUR NORTH ALONG WITH A SERIES OF H5 SHORTWAVES ROUNDING ITS BASE SHOULD RESULT IN SLIGHTLY GREATER COVERAGE OF SHOWERS AND/OR THUNDERSTORMS ON FRIDAY...ESPECIALLY AS PWATS INCREASE ABOVE 2.0 INCHES OVER MOST OF THE AREA. HIGH TEMPS WILL BE SIMILAR EACH AFTERNOON...IN THE LOWER 90S...WITH A FEW LOCATIONS POSSIBLY REACHING THE MID 90S INLAND. OVERNIGHT LOWS SHOULD RANGE IN THE LOW TO MID 70S AWAY FROM THE COAST. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE UPPER TROUGH WILL DEAMPLIFY ALLOWING THE RIDGE TO BUILD OVER THE SOUTHEAST UNITED STATES. ATLANTIC HIGH PRESSURE WILL PREVAIL AT THE SURFACE WHILE A TROUGH EXISTS WELL INLAND. WARMING MID LEVELS WILL DECREASE THE COVERAGE OF SHOWERS AND TSTMS WHILE INCREASING THICKNESSES YIELD HIGH TEMPS IN THE MIDDLE 90S MOST DAYS. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... MAINLY VFR THROUGH 18Z WEDNESDAY. PERIODS OF REDUCED CIGS/VSBYS POSSIBLE WITHIN SHOWERS AND THUNDERSTORMS THIS AFTERNOON/EVENING. HAVE TRIED TO PUT BEST TIMING OF TERMINAL IMPACT IN THE TAF...BUT AMENDMENTS WILL LIKELY BE NEEDED AS TRENDS BECOME BETTER DEFINED. CONVECTION WILL LARGELY DIMINISH BY 06Z TONIGHT. ADDITIONAL SHOWERS/THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON...BUT ANY IMPACTS ARE EXPECTED TO OCCUR AFTER 18Z. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL LIKELY PREVAIL THROUGH LATE WEEK. HOWEVER...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE DURING AFTERNOON SHOWERS/THUNDERSTORMS. && .MARINE... ATLANTIC HIGH PRESSURE WILL GENERALLY DOMINATE THE WEATHER PATTERN OVER THE COASTAL WATERS WITH A PIEDMONT TROUGH SITUATED INLAND. A TIGHTENED PRESSURE GRADIENT BETWEEN THE TWO FEATURES WILL KEEP WINDS FAIRLY ELEVATED THROUGH THE PERIOD...HOWEVER NO HEADLINES ARE ANTICIPATED AT THIS TIME. SEA BREEZE CIRCULATIONS AND NOCTURNAL LOW LEVEL JETTING WILL ALLOW SOUTH/SOUTHWEST WINDS TO PEAK NEAR 15-20 KTS...WITH 20 KTS LOCALLY AT TIMES IN FAVORED LOCATIONS. WE COULD SEE WIND GUSTS APPROACH MARGINAL SMALL CRAFT ADVISORY LEVELS LATE WEEK. SEAS WILL BE 2-4 FEET ON AVERAGE...BUT COULD REACH 5 FT IN THE OUTER PORTIONS OF THE WATERS DURING NOCTURNAL SURGES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ECT SHORT TERM...DPB LONG TERM...JRL AVIATION...ECT MARINE...DPB/ECT
Hazardous weather outlook, Jun 30, 4:36 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 436 PM EDT TUE JUN 30 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-012045- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 436 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-012045- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 436 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL APPROACH THE WATERS LATE THIS AFTERNOON INTO THE EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH STRONG WIND GUSTS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 5:25 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
525 PM EDT TUE JUN 30 2015
GAZ101-118-SCZ047-048-051-302200-
INLAND CHATHAM GA-EFFINGHAM GA-INLAND CHATHAM GA-INLAND JASPER SC-
COASTAL JASPER SC-BEAUFORT SC-INLAND JASPER SC-BEAUFORT SC-
COASTAL JASPER SC-
525 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...
EFFINGHAM...BEAUFORT AND JASPER COUNTIES UNTIL 600 PM EDT...
AT 524 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TARBORO TO
BLOOMINGDALE...AND MOVING EAST AT 65 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...BEAUFORT...PORT
ROYAL...RIDGELAND AND SPRINGFIELD.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3257 8127 3271 8097 3269 8095 3265 8096
3262 8090 3270 8083 3267 8077 3267 8067
3265 8068 3262 8067 3263 8065 3260 8065
3221 8066 3214 8075 3211 8082 3212 8084
3208 8089 3210 8100 3209 8138
TIME...MOT...LOC 2124Z 288DEG 55KT 3254 8120 3214 8129Local storm report, Jun 30, 5:33 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
533 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG 2 NNW FURMAN 32.71N 81.20W
06/30/2015 HAMPTON SC LAW ENFORCEMENT
SC STATE HWY PATROL REPORTS TREE DOWN IN ROADWAY NEAR
THE INTERSECTION OF SAVANNAH HIGHWAY AND MT CARMEL CH RD
&&
EVENT NUMBER CHS1500506
CBLocal storm report, Jun 30, 5:37 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
537 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 2 ESE LAKE WARREN STATE 32.82N 81.15W
06/30/2015 HAMPTON SC LAW ENFORCEMENT
SC STATE HWY PATROL REPORTS TREE DOWN NEAR THE
INTERSECTION OF LAKE WARREN RD AND HIGHWAY 601. TIME
ESTIMATED FROM RADAR
&&
EVENT NUMBER CHS1500507
CBLocal storm report, Jun 30, 5:46 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
546 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 1 N ALLENDALE 33.02N 81.31W
06/30/2015 ALLENDALE SC 911 CALL CENTER
TREE DOWN ACROSS HIGHWAY 278 NEAR COLLUMS LUMBER
&&
EVENT NUMBER CHS1500508
CBSpecial weather statement, Jun 30, 6:01 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
601 PM EDT TUE JUN 30 2015
SCZ048>051-302245-
CHARLESTON SC-BEAUFORT SC-COASTAL COLLETON SC-BEAUFORT SC-
COASTAL JASPER SC-CHARLESTON SC-
601 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...CHARLESTON
AND BEAUFORT COUNTIES UNTIL 645 PM EDT...
AT 600 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DALE TO NEAR
PRITCHARDVILLE...AND MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HILTON HEAD ISLAND...BLUFFTON...BEAUFORT...PORT ROYAL...EDISTO
BEACH...EDISTO ISLAND...FRIPP ISLAND AND BURTON.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3248 8034 3251 8036 3247 8041 3250 8043
3249 8046 3251 8051 3249 8048 3241 8046
3241 8043 3232 8046 3226 8065 3230 8065
3226 8066 3223 8063 3217 8071 3211 8102
3255 8068 3262 8023
TIME...MOT...LOC 2200Z 242DEG 24KT 3252 8067 3219 8094Special weather statement, Jun 30, 6:06 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
606 PM EDT TUE JUN 30 2015
SCZ045-302230-
INLAND BERKELEY SC-
606 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY UNTIL
630 PM EDT...
AT 606 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF SUMMERTON
TO 7 MILES EAST OF HOLLY HILL...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. STEPHEN...EASTERN LAKE MARION...CROSS...EADYTOWN AND NORTHERN
LAKE MOULTRIE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3350 7996 3345 7990 3343 7990 3320 8033
3326 8033 3327 8030 3330 8025 3345 8022
3344 8021 3345 8021 3346 8015 3345 8014
3348 8015 3350 8012 3350 8009 3351 8008
TIME...MOT...LOC 2206Z 231DEG 35KT 3358 8024 3330 8028
FWAThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:59 PM EDT | Special Weather Statement | CHS | Allendale | 31 min |
| Jun 30, 4:10 PM EDT | Special Weather Statement | CHS | Allendale | 50 min |
| Jun 30, 4:16 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 44 min |
| Jun 30, 4:39 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 66 min |
| Jun 30, 4:54 PM EDT | Special Weather Statement | CHS | Dorchester | 66 min |
| Jun 30, 5:25 PM EDT | Special Weather Statement | CHS | Beaufort, Jasper | 35 min |
| Jun 30, 5:26 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester, Hampton | 64 min |
| Jun 30, 5:39 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 66 min |
| Jun 30, 6:01 PM EDT | Special Weather Statement | CHS | Beaufort | 44 min |
| Jun 30, 6:06 PM EDT | Special Weather Statement | CHS | Berkeley | 24 min |
| Jun 30, 6:25 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton | 65 min |
| Jun 30, 6:54 PM EDT | Special Marine Warning | CHS | 96 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.